# SDR CA000712014

- Difficulty date: July 12, 2000
- Submitted: July 13, 2000
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 16,282 hours
- Engine: Pwa PT6A34
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Rod End
- Condition: Loose
- Location: Rivit
- Component: Flap Rod, Dhav, C3CF1057
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILST CARRYING OUT A 100 HOUR INSPECTION OF THE CONTROL SYSTEM, THE ENGINEER NOTICED THAT THE RT FLAP PUSH/PULL ROD END FITTING APPEARED TO BE LOOSE.  THE ROD WAS REMOVED FROM THE AIRCRAFT FOR FURTHER INVESTIGATION.  IT WAS FOUND THAT THE RIVETS WHICH SECURE THE END FITTING TO THE FLAP PUSH/PULL ROD WERE LOOSE. THE RIVETS WERE REMOVED, THE END FITTING REMOVED AND A DETAILED INSPECTION CARRIED OUT - NO DAMAGE WAS FOUND TO THE FITTING OR THE ROD.   IT WAS RE-ASSEMBLED AND RE-RIVETED.   IT SHOULD BE NOTED THAT FAILURE OF THESE RIVETS WOULD HAVE CAUSED AN ASYMMETRIC FLAP CONDITION.
